# SDR DHL9872674D

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Fitting
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, L TAIL SKID RT HINGE FITTING CRACKED AT FWD LOWER END.  REMOVED FITTING, INSTALLED NEW SKIN FITTING PER SRM 51-10-1.  N/R 3867.
